# SDR ZZDA2011773

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE UPPER STRINGER, STA 1146, LONG R2, CRACKED.  ACCOMPLISHED UPPER STRINGER REPAIR PER B717 SRM 53-00-05.
